By Topic

Ill-conditioned performance functions of queueing systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Xi-Ren Cao ; Dept. of Electr. & Electron. Eng., Hong Kong Univ. of Sci. & Technol., Kowloon, Hong Kong ; Gong, W.-B. ; Wardi, Y.

Shows that for queueing networks with deterministic or discrete service time distributions, the performance functions can be nondifferentiable at a dense subset of a given interval. The authors also show that when the service time densities are supported on small intervals, the performance function derivatives changes rapidly. The authors prove these results for a two-server cyclic network and then point out a potential generality to other queueing networks. The results indicate that the nonsmooth analysis may be useful in the area of stochastic discrete-event systems

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 6 )